# SDR AALA202303277418

- Difficulty date: March 21, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737823
- Aircraft serial: 33318
- Aircraft time: 30,996 hours, 13,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  **SUPPLEMENTAL REPORT FOR AALA202303237418: REPLACED EMERGENCY LIGHTS POWER SUPPLY ASSEMBLY M2816 PER AMM 33-51-06. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
